Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2005 year

Integral manifolds for the sine-Gordon equation and their averaging. Multi Scale Problems and Asymptotic Analysis. GAKUTO International Series, Math. Sci. Appl. V.24. 2005. P.63-78.

Authors: Chepyzhov V., A.Yu. Goritsky


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site